Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Persisting acne vulgaris post medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hi
User :   I have 2 problems
Doctor :  
User :   first one is
Doctor :  
You can continue with your query
User :   severe skin problem from past 8 years
Doctor :   Ok

User :   i used several medicine and they are effective temporary
Doctor :  
Doctor :  
May I know your specific problem?
User :   acne
Doctor :  
Doctor :   Over the face only?
User :   no
User :   all parts of the body
User :   on my back
Doctor :  
User :   shoulders
User :   thies, hips
Doctor :  
So may I know like what medications you were given?
User :   i've gone to a renowned dermatologist
Doctor :  
User :  
Doctor :  
What were you prescribed?
User :   used variety of medicine ....i didn't remember
User :   it's a very huge list
User :   and
User :   i used
Doctor :  
Had the doctor said that you are having acne vulgaris?
User :   benzol cream
User :   ya
Doctor :  
That is infected acne
User :   doxt ..tablets
User :   nizral
User :   turbine
Doctor :  

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor